Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Noticed blood in bowel movement. No constipation. Any treatment?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 1680 Questions
I have been experiencing blood following bowl movements, bright red on the toilet paper also with a clear discharge. No constipation, perhaps more frequent bowel movements. Fatigue. Symptoms present for 3 weeks.
Posted Tue, 1 Jan 2013 in Digestion and Bowels
Answered by Dr. Ratnakar Kini 53 minutes later
Thanks for posting your query.
I am Dr.Ratnakar Kini, Gastroenterologist and I am pleased to answer your query.

Blood in stool could be be due to many conditions like hemorrhoids, fissure, inflammatory bowel disease etc.
A colonoscopy test should be done for evaluation. Discuss with your doctor about getting this test done.

The fatigue you have could be due to anemia as a result of chronic blood loss in stool. Hemoglobin level may be checked for confirmation. Take iron supplements for improving the hemoglobin level if found low.

I hope that answers your question.
If you have no more questions, kindly accept this answer and rate this service.

Dr.Ratnakar Kini
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor